# SDR FDEA201901180172

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 91,116 hours, 37,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA60624
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER CORNER DENTED. REPLACED LOWER SKIN OF R1 DOOR REF. SRM 52-10-00 FIG. 4A PAGE 14A VOL. 1, AND RSC TRACKING EA # 8-5210-T0344731.
